Couldn't find what you looking for?

TRY OUR SEARCH!

Hello everyone. I had that noise in my ears called tinnitus mostly when I’m ill. I read somewhere that tinnitus can be caused with some antibiotics. Is it true? If it is true then what should I do to prevent this problem. Noise in my ears can be very annoying, you know.

Loading...

Tinnitus can be caused by a medication, that’s true because certain medications are toxic to the ear. Medications such as anti-inflammatory, antibiotics, sedatives, antidepressants, and aspirin are some of them. You asked for antibiotics-antibiotics, for instance, may be a good treatment for some disease, but they can cause serious problems to a tinnitus sufferer. Tinnitus caused by certain antibiotics can goes away when the medication is discontinued but it may not be the case. My advice is if you take antibiotics and your ears ring, talk to your doctor about dosage in relation to your size.
Reply

Loading...